# SDR 2015FA0000402

- Difficulty date: November 26, 2012
- Submitted: August 26, 2015
- Operation: General aviation
- Aircraft: N213BK
- Make and model: Beech 400A
- Aircraft serial: RK216
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 98464
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR SENT TO AND RECEIVED BACK AS O/H.  INSTALLED ON ACFT IN 09/2010 AND UNIT DID NOT OPERATE PROPERLY.
